Doctors Lounge - Gynecology AnswersBack to Gynecology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/14/2017.
Forum Name: Gynecology
Question: HerOption - Uterin Cryo-Alblation
|guitargal2 - Mon Mar 23, 2009 12:49 pm||
Hello - I'm a healthy 44 yr old - last Thursday - I underwent the HerOption to eliminate the long uncomforable periods I was having. Everything has been fine w/mimimul no discomfort - but watery discharge.
Saturday was a busy day - and that evening I started to bleed - and yesterday and today it has been pretty heavy - requiring a pad change every hour or so. Mostly blood w/few clumps.
My uterus is tilted backward - also - I did have some cyst on my ovaries.
Is this normal - what is the deal? I'm a little worried.
|Debbie Miller, RN - Thu Mar 26, 2009 11:05 pm||
It can take a little while for the full effects of the ablation to be appreciated. Healing is most likely happening and chances are this will resolve on its own. If not, you should talk to your doctor because bleeding should not be excessive in this case.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.